9 results for initial value problem.

Parameters for your search query:
Keyword    initial value problem

Open AccessArticle
Export: RIS | BibTeX | EndNote
Spectral Rectangular Collocation Formula: An Approach for Solving Oscillatory Initial Value Problems and/or Boundary Value Problems in Ordinary Differential Equations
Turkish Journal of Analysis and Number Theory. 2019, 7(1), 11-17. DOI: 10.12691/tjant-7-1-3
Pub. Date: February 20, 2019Views: 1419Downloads: 1058
Open AccessArticle
Export: RIS | BibTeX | EndNote
On Another Type of Transform Called Rangaig Transform
International Journal of Partial Differential Equations and Applications. 2017, 5(1), 42-48. DOI: 10.12691/ijpdea-5-1-6
Pub. Date: December 19, 2017Views: 5186Downloads: 3818
Open AccessArticle
Export: RIS | BibTeX | EndNote
Artificial Neural Network for Solving Fuzzy Differential Equations under Generalized H – Derivation
International Journal of Partial Differential Equations and Applications. 2017, 5(1), 1-9. DOI: 10.12691/ijpdea-5-1-1
Pub. Date: April 22, 2017Views: 5684Downloads: 3942
Open AccessArticle
Export: RIS | BibTeX | EndNote
The Solutions of Initial Value Problems for Second-order Integro-differential Equations with Delayed Arguments in Banach Spaces
Turkish Journal of Analysis and Number Theory. 2015, 3(6), 154-159. DOI: 10.12691/tjant-3-6-3
Pub. Date: December 29, 2015Views: 5024Downloads: 3601
Open AccessArticle
Export: RIS | BibTeX | EndNote
Derivation of Continuous Linear Multistep Methods Using Hermite Polynomials as Basis Functions
American Journal of Applied Mathematics and Statistics. 2015, 3(6), 220-225. DOI: 10.12691/ajams-3-6-2
Pub. Date: October 29, 2015Views: 10078Downloads: 7102
Open AccessArticle
Export: RIS | BibTeX | EndNote
Initial Value Method Extended for General Singular Perturbation Problems
American Journal of Numerical Analysis. 2015, 3(1), 25-29. DOI: 10.12691/ajna-3-1-4
Pub. Date: March 24, 2015Views: 7487Downloads: 5714
Open AccessArticle
Export: RIS | BibTeX | EndNote
Initial Value Approach for a Class of Singular Perturbation Problems
American Journal of Numerical Analysis. 2015, 3(1), 1-7. DOI: 10.12691/ajna-3-1-1
Pub. Date: January 14, 2015Views: 11976Downloads: 9717
Open AccessReview Article
Export: RIS | BibTeX | EndNote
New Constraction Seven Degree Spline Function to Solve Sencond Order Initial Value Problem
American Journal of Numerical Analysis. 2016, 4(1), 11-20. DOI: 10.12691/ajna-4-1-3
Pub. Date: April 28, 2016Views: 6710Downloads: 4940
Open AccessLetter To Editor
Export: RIS | BibTeX | EndNote
Wavelet-Galerkin Method and Some Numerical Method for Lane-Emden Type Differential Equation
American Journal of Applied Mathematics and Statistics. 2013, 1(5), 83-86. DOI: 10.12691/ajams-1-5-1
Pub. Date: October 15, 2013Views: 11391Downloads: 6377
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects


Journals




Article Types